# SDR DALA1102199855

- Difficulty date: November 13, 2010
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD SPOILER PANEL LOWER SURFACE AT INBD END EXISTING REPAIR DOUBLER DISBONDED.  REMOVED SPOILER PANEL IAW AMM 27-61-01. REMOVED RT OTBD SPOILER, REPAIRED ON TRAVELER NR 2312N00542. INSTALLED RT OTBD SPOILER OPS AND RIGGING CHECK ON WORK CARD 2760-9800M AND MM 27-61-01-401-926B-A.  REQUIRED INSP COMPLETED.
